Absolute fixed-point sets in compacta
Colloquium Mathematicum, Tome 39 (1978) no. 1, pp. 41-44
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_39_1_41_44,
author = {John R. Martin},
title = {Absolute fixed-point sets in compacta},
journal = {Colloquium Mathematicum},
pages = {41--44},
year = {1978},
volume = {39},
number = {1},
doi = {10.4064/cm-39-1-41-44},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-39-1-41-44/}
}
John R. Martin. Absolute fixed-point sets in compacta. Colloquium Mathematicum, Tome 39 (1978) no. 1, pp. 41-44. doi: 10.4064/cm-39-1-41-44
Cité par Sources :